# SDR EGRA9545

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Push Pull Rod
- Part number: T6678103
- Condition: Failed
- Location: Door Handle
- Part time: 2,198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PUSH PULL ROD ASSY BENT AND ROD END BROKE INSIDE TUBE ASSY REPLACED DOOR HANDLE MECHANISM ASSY
